# SDR V0XD20221006002

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Frms 19-23
- Part time: 26,663 hours, 20,503 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 3 PLACES BL-0 FR 19-23: CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR BEAM AT BL-0 FR 19-23 IAW EMB 145 SRM 51-40-02
